# SDR UALA2012062903419

- Difficulty date: June 23, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 50,647 hours, 18,847 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FL260 AT 310 KTS, GEAR HANDLE TO OFF CAUSED GEAR DOORS LIGHT TO ILLUMINATE.  SLOWED,  ACFT YAWD RT & SLIGHT VIBRATION.  SLOWED TO 270KTS.  RETRYED GEAR HANDLE TO UP,  YAW & VIBRATION STOPPED GEAR LIGHT OUT. ONCE SPEED WAS 270, PLACED GEAR LEVER TO OFF, ALL INDICATION NORMAL.  RETURNED TO NORMAL SPEED.  ALL NORMAL.  TROUBLESHOT PER FIM 32-30 -00.  FOUND LEFT TILT ACTUATOR LEAKING OUT OF THE RETURN PORT REF BOX 21 PG 130 OF FIM.  REPLACED ACTUATOR REF MM 32-32-15.  CYCLED GEAR SEVERAL TIMES REF MM 32-32-00 AND ALTERNATE SYSTEM REF 32-35-00.  OPS CHECKED NORMAL.
